# SDR HEEA955724

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator Assy
- Part number: 7004109901
- Condition: Defective
- Location: Pitch & Roll
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN BOOT AND TROUBLESHOOTING,  RATCHETY MOVEMENT.
